Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: On Sturmian and episturmian words, and related topics
Author: Glen, Amy Louise
Citation: Bulletin of the Australian Mathematical Society, 2006; 74 (1):155-160
Publisher: Australian Mathematics Publishing Association
Issue Date: 2006
ISSN: 0004-9727
School/Discipline: School of Mathematical Sciences
Statement of
Amy Glen
DOI: 10.1017/S0004972700047559
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.